MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SENOMARK BREAST TISSUE MARKER

BARD PERIPHERAL VASCULAR, INC. SENOMARK BREAST TISSUE MARKER
Model Number SMEC10GSS
Medical Device Problem Codes Separation Failure (2547); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No medical records or no medical images have been made available to the manufacturer.The device has been returned to the manufacturer for evaluation.As the lot number for the device was provided, a review of the device history records is currently being performed.The investigation of the reported event is currently underway.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that post breast tissue marker placement, the marker applicator tip was noted to have detached.There was no reported patient injury.
 
Event or Problem Description
It was reported that post breast tissue marker placement under stereotactic guidance, the marker applicator deployed part of the marker after removal from the probe.There was no reported patient injury.
 
Additional Manufacturer Narrative
After further review of the additional information received and the evaluation details, the information indicates a failure to separate.It was reported that post breast tissue marker placement under stereotactic guidance, two marker applicators deployed part of the marker after removal from the probe, which resulted in the device failing to separate, not detachment of the device.There was no reported patient injury.After receipt of this information, this event was reassessed and determined to be not mdr reportable.However, an initial mdr has already been submitted; therefore, the purpose of this supplemental report is to document the change in reportability classification.H11:section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.

Brand Name
SENOMARK BREAST TISSUE MARKER
Common Device Name
BREAST TISSUE MARKER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key7287759
Report Number2020394-2018-00141
Device Sequence Number16512956
Product Code NEU
UDI-Device Identifier00801741031915
UDI-Public(01)00801741031915
Combination Product (Y/N)N
PMA/510(K) Number
K050090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Radiologic Technologist
Type of Report Initial,Followup
Report Date (Section B) 04/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2019
Device Model NumberSMEC10GSS
Device Catalogue NumberSMEC10GSS
Device Lot NumberVTBX00441
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2018
Initial Date Received by Manufacturer 01/25/2018
Supplement Date Received by Manufacturer04/13/2018
Initial Report FDA Received Date02/21/2018
Supplement Report FDA Received Date04/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1